# SDR 01FDEA00100

- Difficulty date: February 7, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, BS 1070 FRAME FOUND CRACKED AT STR 28R.  *S/D*  REMOVED, REPLACED AND FAB PER IAW BAC 727 SRM 51-40-3, 51-30-2.
